painful feet

  • 2 replies
  • 10 subscribers
  • 229 views

just had 1st chemo session on tuesday. only side effect I have is painful feet which are stopping me getting any sleep. 

apart from that I feel fine. any ideas ?

  • Hi  totally different cancer for me and therefore completely different chemo……. but yes to sore feet as I developed Peripheral Neuropathy……. nothing helped my feet but it cleared up once treatment was completed. 

    Do talk this through with your clinical team but also worth posting in the Ovarian cancer support group.

    Mike (Thehighlander)

    It always seems impossible until its done - Nelson Mandela

    Community Champion Badge

  • My son got those cool bags that first aiders use for sprains. First chemo his feet hurt. Subsequent chemos he used the cool bags (with some floppy plastic galoshes from Temu to hold them on - a couple of sizes bigger than his feet) and feet were OK.